# SDR REXA2019102471480

- Difficulty date: October 17, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 27,300 hours, 17,973 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Coaming
- Part number: CN6242060209
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION : CRACKED COAMING LATCH DOOR AND AFT CHANNEL ON LOWER HALF TRANSCOWL  RH ENGINE ( MOT 2 ). SUMMARY: ON NRC. 00041, COAMING LATCH DOOR AND AFT CHANNEL ON LOWER HALF TRANSCOWL RH ENGINE WERE REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01 AND SRM 51-42-13-001-001-A01.
ADDITIONAL PART NUMBER REPLACED: CN624-2048-201
